MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXA360005
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Clinical Endoleak (4843)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Adverse event problem: b20, the device remains implanted and was therefore not available for engineering evaluation; c19, a review of the manufacturing records indicated the lot met pre-release specifications.According to the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to, endoleak, occlusion / stenosis of device or native vessel, improper component placement, and reoperation.Per ifu, key anatomic elements that may affect successful exclusion of the aneurysm include severe proximal neck angulation.As gore was unable to determine which device/device component is involved in this reportable adverse event, the following additional device will be identified in this report: gore® excluder® conformable aaa endoprosthesis.Lot # 24464128.Catalog #cxa360005.Udi #(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On an unknown date (2-3 years ago), this patient underwent endovascular treatment for a right internal iliac artery aneurysm using endurant¿ stent grafts.On (b)(6) 2023, the patient presented with abdominal pain, and a proximal type i endoleak and a impending rupture of an abdominal aortic aneurysm were identified.On (b)(6) 2023: the patient underwent re-intervention using gore® excluder® conformable aaa endoprostheses and gore® excluder® aaa endoprostheses.A cxa360005 was deployed from just below the left renal artery, but after deployment it moved distally to the endurant¿ implanted position.A second cxa360005 was deployed over (partially) the left renal artery.(it is unknown if there was a left renal artery partial obstruction by the cxa360005 or not after deployment.) however, the proximal type i endoleak remained.Reportedly, an open surgery was considered as the best for repair of the proximal type i endoleak originally, however, the patient was deemed unfit for an open surgery due to an unknown disease condition.It was also reported that the patient's proximal neck was angulated.On (b)(6) 2023, for repair the endoleak, the patient underwent second re-intervention.Express¿ stents (5×19) were implanted as chimney devices in the both renal arteries, and an a endurant¿ stent graft (36mm duff) was implanted from just below the superior mesenteric artery.However, the proximal type i endoleak still remained.The fsa stated that he believed that open surgery would be scheduled at a later date.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
vanessa rodriguez
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16463253
Report Number3007284313-2023-02367
Device Sequence Number16742489
Product Code MIH
UDI-Device Identifier00733132650972
UDI-Public00733132650972
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2025
Device Model NumberCXA360005
Device Catalogue NumberCXA360005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/01/2023
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown